General Letters in Mathematics

Volume 12 - Issue 4 (1) | PP: 154 - 163 Language : English
DOI : https://doi.org/10.31559/glm2022.12.4.1
90
20

Stability for Pantograph Fractional Differential Equations

Hamid Boulares
Received Date Revised Date Accepted Date Publication Date
15/9/2022 5/11/2022 20/11/2022 31/12/2022
Abstract
In this manuscript, we studied some sufficient condition for the asymptotically stable of the zero solution of pantograph Caputo fractional differential equations of order (1 < < 2). In a weighted Banach space, we used Krasnoselskii&rsquo;s fixed point theorem to derive new reIn this manuscript, we studied some sufficient condition for the asymptotically stable of the zero solution of pantograph Caputo fractional differential equations of order (1 < < 2). In a weighted Banach space, we used Krasnoselskii&rsquo;s fixed point theorem to derive new results based on the asymptotically stable zero solution provided that g (t, 0) = f (t, 0, 0) = 0, which incorporates and modifies several previous results. Give an example that reflects our discovery.sults based on the asymptotically stable zero solution provided that g (t, 0) = f (t, 0, 0) = 0, which incorporates and modifies several previous results. Give an example that reflects our discovery.


How To Cite This Article
Boulares , H. (2022). Stability for Pantograph Fractional Differential Equations. General Letters in Mathematics, 12 (4), 154-163, 10.31559/glm2022.12.4.1

Copyright © 2023, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.